# SDR MASA20210407158

- Difficulty date: March 21, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N306GT
- Make and model: Boeing 737-45D
- Aircraft serial: 27157
- Aircraft time: 56,858 hours, 31,114 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Acoustic Panel
- Part number: 314A103172
- Condition: Corroded
- Location: Nr 2 Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE #2, INLET COWL RH LWR ACOUSTIC PANEL WITH BULKHEAD BETWEEN 6 AND 7 O’CLOCK POSITION.
NOTE: THE AREA WERE REPAIRED PER STS EA 72-2021-007 REV IR(REFE:JOB A1K118 ITEM 4-1)
